On the solution by the grid method of a mixed boundary-value problem for nonlinear elliptic equations
Doklady Akademii Nauk, Tome 242 (1978) no. 4, pp. 757-760
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_242_4_a3,
author = {A. A. Dosiyev and Ya. D. Mamedov},
title = {On the solution by the grid method of a mixed boundary-value problem for nonlinear elliptic equations},
journal = {Doklady Akademii Nauk},
pages = {757--760},
year = {1978},
volume = {242},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_242_4_a3/}
}
TY - JOUR AU - A. A. Dosiyev AU - Ya. D. Mamedov TI - On the solution by the grid method of a mixed boundary-value problem for nonlinear elliptic equations JO - Doklady Akademii Nauk PY - 1978 SP - 757 EP - 760 VL - 242 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1978_242_4_a3/ LA - ru ID - DAN_1978_242_4_a3 ER -
A. A. Dosiyev; Ya. D. Mamedov. On the solution by the grid method of a mixed boundary-value problem for nonlinear elliptic equations. Doklady Akademii Nauk, Tome 242 (1978) no. 4, pp. 757-760. http://geodesic.mathdoc.fr/item/DAN_1978_242_4_a3/